On extending the Negishi approach to computing equilibria: the case of government price support policies
No abstract is available for this item.
|Date of creation:||1988|
|Date of revision:|
|Publication status:||Published in: Journal of Economic Theory (1988) v.44,p.168-178|
|Contact details of provider:|| Postal: |
Web page: http://difusion.ulb.ac.be
More information through EDIRC
When requesting a correction, please mention this item's handle: RePEc:ulb:ulbeco:2013/1741. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Benoit Pauwels)
If references are entirely missing, you can add them using this form.